Hokkaido Mathematical Journal

A Note on Vertex-transitive K\"ahler graphs

Yaermaimaiti TUERXUNMAIMAITI and Toshiaki ADACHI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we construct finite vertex-transitive K\"ahler graphs, which may be considered as discrete models of Hermitian symmetric spaces admitting K\"ahler magnetic fields. We give a condition on cardinality of the set of vertices and the principal and the auxiliary degrees for a vertex-transitive K\"ahler graphs. Also we give some examples of K\"ahler graphs corresponding typical vertex-transitive ordinary graphs.

Article information

Hokkaido Math. J., Volume 45, Number 3 (2016), 419-433.

First available in Project Euclid: 7 November 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 05C50: Graphs and linear algebra (matrices, eigenvalues, etc.)
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

K\"ahler graphs regular graphs vertex-transitive graphs complete graphs partition functions


TUERXUNMAIMAITI, Yaermaimaiti; ADACHI, Toshiaki. A Note on Vertex-transitive K\"ahler graphs. Hokkaido Math. J. 45 (2016), no. 3, 419--433. doi:10.14492/hokmj/1478487618. https://projecteuclid.org/euclid.hokmj/1478487618

Export citation